# SDR CA990915088

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: C3CF2045
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AILERON CABLES WERE FOUND TO HAVE SEVERAL BROKEN STRANDS.  CABLE REPLACED.
